# SDR CA040302005

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 4,866 hours
- Engine: Allsn 250C20B
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Cable
- Part number: 143232
- Condition: Frayed
- Location: Hook End
- Component: Manual Release, 143232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT HAD UNCOMMANDED LOAD RELEASE. INVESTIGATION REVEALED THAT THE MANUAL RELEASE CABLE HAD FRAYED WHERE THE CABLE GOES INTO THE CARGO HOOK. THIS CAUSED THE HOOK TO RELEASE. THIS IS A ONBOARD SYSTEMS KEEPERLESS HOOK.
